# SDR USAASB01035

- Difficulty date: February 3, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose
- Part number: 106498G0266180
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

YUL - FLT 0442 - EN ROUTE FROM PIT TO YUL, AT FL330, THE CABIN ALTITUDE WARNING HORN SOUNDED.  CREW PERFORMED EMERGENCY PROCEDURES AND WHEN CABIN ALTITUDE CLIMED TO MORE THAN 10,000 FEET, THEY DECLARED AN EMERGENCY.  CREW DESCENDED THE FLIGHTS TO FL100 AND WERE ABLE TO CONTROL CABIN ALTITUDE IN MANUAL AND STANDBY MODE.  FLIGHT CONTINUED ONTO YUL AT FL100 AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE HOSE ASSY FROM THE 450 DEGREE THERMOSTAT TO THE PRESSURE REGULATOR AND SHUTOFF VALVE (PRSOV).  OPS CHECK GOOD.  DUCT PRESSURE NORMAL PER MM 36-11-05.  ACCOMPLISHED CHECK OUT OF PRESSURIZATION SYSTEM.  PRESSURIZATION SYSTEM CHECKS NORMAL.  (M)
